Lipitor, also known as atorvastatin, is a prescription drug used to lower cholesterol levels in the blood. While there is no direct evidence that Lipitor affects yoga performance, it is important to consider the potential side effects of the drug.
According to Drug Patent Watch , some common side effects of Lipitor include muscle pain, weakness, and fatigue. These symptoms may make it more difficult to perform physical activities such as yoga, which require strength and flexibility.
Additionally, a study published in the Journal of Clinical Lipidology  found that statin drugs like Lipitor can cause muscle damage and decrease muscle function. This could potentially impact yoga performance, as yoga relies heavily on muscular strength and endurance.
A New York Times article  also discusses the potential fitness downside of statin drugs, including decreased muscle function and increased risk of muscle injury during exercise.
It is important to note that not everyone who takes Lipitor will experience these side effects, and the benefits of the drug may outweigh the risks for some individuals. However, anyone taking Lipitor or any other statin drug should talk to their doctor about any concerns they have regarding physical activity and potential side effects.